Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"A Mathematical Model for Spread of COVID-19 in the World"
written by Pirooz Mohazzabi, Gabrielle Richardson, Gwendolyn Richardson,
published by Journal of Applied Mathematics and Physics, Vol.9 No.8, 2021
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top